RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2008 Volume 84, Issue 5, Pages 643–657 (Mi mzm3896)

Lefschetz Numbers for Maps of Fiber Spaces

D. V. Artamonov

M. V. Lomonosov Moscow State University

Abstract: Expressions for the Lefschetz numbers of maps of fiber spaces in terms of those of maps of the fibers and the base are obtained. A similar problem is considered for Lefschetz coincidence numbers.

Keywords: Lefschetz number, map of fiber spaces, Euler characteristic, Leray sheaf, Lefschetz coincidence number, spectral sequence, CW-complex, Poincaré duality.

UDC: 515.142.22

Received: 23.07.2007

DOI: 10.4213/mzm3896


 English version:
Mathematical Notes, 2008, 84:5, 601–614

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025